# SDR SWAA2024013040411

- Difficulty date: January 12, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,434 hours, 27,214 cycles
- System (JASC): 5241 · Galley Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LINER IS DAMAGED AROUND ASSIST HANDLE<[01] REPAIRED SURFACE DAMAGE AROUND UPPER HOLE ON THE FWD. GALLEY DOOR LINER AROUND UPPER ASSIST HANDLE IAW CMM 25-00-66. REPAIR 2-1 PG 603 SEC 4 SEPT A; B. (1-6);[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
